Communications in Nonlinear Analysis (CNA)

Online: 2371-7920

Communications in Nonlinear Analysis (CNA) is an international research journal devoted to the publication of significant articles in all areas and sub-areas of nonlinear analysis and applications. Surveys will not be accepted. Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as those used by the finest-quality printed math... Read more

Volume 4, Issue 2, 130--182
Articles: 1 - 4 XML export
Strong convergence results for random Jungck-Ishikawa and Jungck-Noor iterative schemes in Banach spaces
Author(s): Rashwan Ahmed Rashwan, Hasanen Abuelmagd Hammad
Pages: 130--136
Twisted $(\alpha , \beta)-\psi-$contractive type mappings and applications in partial ordered metric spaces
Author(s): Animesh Gupta, Ram Narayan Yadava, Rashmi Rani, Saurabh Manro
Pages: 137--148
Randomness of Lacunary statistical acceleration convergence of \(\chi^{3}\) over \(p\)-metric spaces defined by Orlicz functions
Author(s): Natarajan Rajagopal, Nagarajan Subramanian, Pannirselvam Thirunavukkarasu
Pages: 149--166
Common and coupled random fixed point theorems in $S-$metric spaces
Author(s): Rashwan Ahmed Rashwan, Shimaa Ibraheem Moustafa
Pages: 167--182